# SDR CALA2017100203418

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 31,348 hours, 18,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD INBD F/A FLASHLIGHT IS NOT TESTING AND CONSIDERED INOPERATIVE.  REPLACED THE FLASHLIGHT AND HOLDER, TESTED OK
